Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 93163, 10 pages
http://dx.doi.org/10.1155/AAA/2006/93163

An H-system for a revolution surface without boundary

1FCEyN, Departamento de Matemática, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón I, Buenos Aires 1428, Argentina
2Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET), Argentina
3Department of Mathematical Sciences, New Mexico State University Las Cruces, NM 88003-8001, USA

Received 20 November 2003; Accepted 25 April 2005

Copyright © 2006 P. Amster et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Amster, M. M. Cassinelli, and M. C. Mariani, “Solutions to general quasilinear elliptic second order problems,” Nonlinear Studies, vol. 7, no. 2, pp. 283–289, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Amster, M. M. Cassinelli, and M. C. Mariani, “Solutions to quasilinear equations by an iterative method,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 7, no. 3, pp. 435–441, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Amster and M. C. Mariani, “Two iterative schemes for an H-system,” JIPAM. Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, 7, 2005, Article 5. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Amster, M. C. Mariani, and D. F. Rial, “Existence and uniqueness of H-system's solutions with Dirichlet conditions,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 42, no. 4, pp. 673–677, 2000. View at Google Scholar · View at MathSciNet
  5. H. Brezis and J.-M. Coron, “Multiple solutions of H-systems and Rellich's conjecture,” Communications on Pure and Applied Mathematics, vol. 37, no. 2, pp. 149–187, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Capietto, J. Mawhin, and F. Zanolin, “Boundary value problems for forced superlinear second order ordinary differential equations,” in Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar, Vol. 12 (Paris, 1991–1993), vol. 302 of Pitman Res. Notes Math. Ser., pp. 55–64, Longman Sci. Tech., Harlow, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224 of Grundlehren der mathematischen Wissenschaften, Springer, Berlin, 2nd edition, 1983. View at Zentralblatt MATH · View at MathSciNet
  8. S. Hildebrandt, “On the Plateau problem for surfaces of constant mean curvature,” Communications on Pure and Applied Mathematics, vol. 23, pp. 97–114, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Struwe, Plateau's Problem and the Calculus of Variations, vol. 35 of Mathematical Notes, Princeton University Press, New Jersey, 1988. View at Zentralblatt MATH · View at MathSciNet
  10. G. F. Wang, “The Dirichlet problem for the equation of prescribed mean curvature,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 9, no. 6, pp. 643–655, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet